# SDR YENA200322

- Difficulty date: August 19, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N5O5JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 13,459 hours, 6,070 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 3907130402
- Part serial: 8243
- Condition: Faulty
- Location: Cockpit
- Part time: 13,447 hours, 6,067 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DESCENT SD (LOWER ECAM DISPLAY) BEGAN TO FLICKER ON & OFF FOLLOWED BY DISTINCT SMELL OF ELECTRICAL (ACRID) SMOKE (NOTE: NO SMOKE IN COCKPIT); SD WAS TURNED OFF AND SMELL DISSIPATED WITHIN 3 MINUTES.  NO CIRCUIT BREAKERS POPPED.  SD NEVER GOT WARM TO TOUCH.  INITIALLY THE ITEM WAS DEFERRED PER MEL 31-63-01 AND THE FINAL ACTION WAS REPLACEMENT OF THE DU PER MM 31-63-22.
